UnipiEprints
Università di Pisa
Sistema bibliotecario di ateneo

Items where Author is "Allés, B."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Allés, B. and D'Elia, M. and Giacomo, A. Di (1997) Topological susceptibility at zero and finite $T$ in SU(3) Yang-Mills theory. Nuclear Physics B - Proceedings Supplements, 494 (1-2). pp. 281-292. ISSN 1873-3832

Boyd, G. and Allés, B. and D'Elia, M. and Giacomo, A. Di and Vicari, E. (1997) Decorrelating the topology in full QCD. Nuclear Physics B - Proceedings Supplements, 53 (1-3). pp. 544-546. ISSN 1873-3832

Boyd, G. and Allés, B. and D'Elia, M. and Giacomo, A. Di and Vicari, E. (1997) Decorrelating the topology in full QCD. Nuclear Physics B - Proceedings Supplements, 53 (1-3). pp. 544-546. ISSN 1873-3832

Allés, B. and Boyd, G. and D'Elia, M. and Giacomo, A. Di and Vicari, E. (1996) Hybrid Monte Carlo and topological modes of full QCD. Physics letters. B , 389 (1). pp. 107-111. ISSN 1873-2445

Allés, B. and Boyd, G. and D'Elia, M. and Giacomo, A. Di and Vicari, E. (1996) Hybrid Monte Carlo and topological modes of full QCD. Physics letters. B (389). pp. 107-111. ISSN 1873-2445

This list was generated on Sat Sep 23 00:04:06 2017 CEST.